Computer Security Resource Center

Computer Security Resource Center

Computer Security
Resource Center

Journal Article

Arithmetic Progressions on Huff Curves

Published: July 23, 2012
Citation: Annales Mathematicae et Informaticae vol. 38, (2011) pp. 111-116

Author(s)

Dustin Moody

Abstract

Keywords

Diophantine equations; arithmetic progressions; elliptic curves
Control Families

None selected

Documentation

Publication:
None available

Supplemental Material:
None available

Related NIST Publications:
Journal Article
Journal Article